# SDR CALA2024080700386

- Difficulty date: August 7, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N17133
- Make and model: Boeing 757224
- Aircraft serial: 29282
- Aircraft time: 96,424 hours, 20,495 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4040800911
- Part serial: 97105160
- Condition: Failed
- Location: Zone 100
- Part time: 89,419 hours, 19,040 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L AIR DATA COMP FAIL REPLACED LEFT ADC,,OPS CKS NORMAL..REF MM 34-12-01 AND 34-12-00..ALL TESTS AND INDICATIONS ARE NORMAL  ACCOMPLISHED IDT PER GMM 09-10-05.
